# SDR UPS07849569

- Difficulty date: March 14, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON END FITTING CRACKED AT STA 1260 TO 1280 L34L.  REMOVED LONGERON SPLICE FITTING AT STA 1260-1280 L34L IAW SRM 51-1-20D.  LOCATED, DRILLED AND INSTALLED LONGERON SPLICE FITTING AT STA 1260-1280 L34L IAW SRM 51-3-2, AND SRM 51-1-20D.
